# SDR 07FDEA01622

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,604 hours, 11,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER  P54, 55, 56 LT, C70-72, STRINGER REPAIR PERFORMED IAW SRM 53-10-14.
